Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
New topologically slice knots

Stefan Friedl and Peter Teichner

Geometry & Topology 9 (2005) 2129–2158
Bibliography
1 C S Aravinda, F T Farrell, S K Roushon, Surgery groups of knot and link complements, Bull. London Math. Soc. 29 (1997) 400 MR1446558
2 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 181 MR900252
3 T D Cochran, Noncommutative knot theory, Algebr. Geom. Topol. 4 (2004) 347 MR2077670
4 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
5 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. $(2)$ 157 (2003) 433 MR1973052
6 T D Cochran, P Teichner, Knot concordance and von Neumann $\rho$–invariants, Duke Math. J. 137 (2007) 337 MR2309149
7 T D Cochran, T Kim, Higher-order Alexander invariants and filtrations of the knot concordance group, Trans. Amer. Math. Soc. 360 (2008) 1407 MR2357701
8 J Duval, Forme de Blanchfield et cobordisme d'entrelacs bords, Comment. Math. Helv. 61 (1986) 617 MR870709
9 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
10 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
11 M H Freedman, P Teichner, 4–manifold topology I: Subexponential groups, Invent. Math. 122 (1995) 509 MR1359602
12 S Friedl, Eta invariants as sliceness obstructions and their relation to Casson–Gordon invariants, Algebr. Geom. Topol. 4 (2004) 893 MR2100685
13 S Garoufalidis, P Teichner, On knots with trivial Alexander polynomial, J. Differential Geom. 67 (2004) 167 MR2153483
14 R E Gompf, Smooth concordance of topologically slice knots, Topology 25 (1986) 353 MR842430
15 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
16 J Howie, On locally indicable groups, Math. Z. 180 (1982) 445 MR667000
17 J Howie, On the asphericity of ribbon disc complements, Trans. Amer. Math. Soc. 289 (1985) 281 MR779064
18 T Kim, An infinite family of non-concordant knots having the same Seifert form, Comment. Math. Helv. 80 (2005) 147 MR2130571
19 J Levine, A method for generating link polynomials, Amer. J. Math. 89 (1967) 69 MR0224082
20 J Levine, Knot modules I, Trans. Amer. Math. Soc. 229 (1977) 1 MR0461518
21 C Livingston, Seifert forms and concordance, Geom. Topol. 6 (2002) 403 MR1928840
22 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
23 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
24 A A Ranicki, Algebraic $L$–theory III: Twisted Laurent extensions, from: "Algebraic K-theory, III: Hermitian K-theory and geometric application (Proc. Conf. Seattle Res. Center, Battelle Memorial Inst., 1972)", Springer (1973) MR0414663
25 A A Ranicki, Algebraic $L$–theory and topological manifolds, Cambridge Tracts in Mathematics 102, Cambridge University Press (1992) MR1211640
26 A Ranicki, High-dimensional knot theory, Springer Monographs in Mathematics, Springer (1998) MR1713074
27 A Ranicki, Algebraic and geometric surgery, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (2002) MR2061749
28 J A Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
29 S K Roushon, Topology of 3–manifolds and a class of groups II, Bol. Soc. Mat. Mexicana $(3)$ 10 (2004) 467 MR2200344
30 R Strebel, Homological methods applied to the derived series of groups, Comment. Math. Helv. 49 (1974) 302 MR0354896
31 C T C Wall, Surgery on compact manifolds, Mathematical Surveys and Monographs 69, American Mathematical Society (1999) MR1687388
32 J S Wilson, Soluble groups of deficiency 1, Bull. London Math. Soc. 28 (1996) 476 MR1396147